# SDR DALA2022083005796

- Difficulty date: August 30, 2022
- Submitted: August 30, 2022
- Operation: Air carrier
- Aircraft: N502DX
- Make and model: Airbus A300*
- Aircraft serial: 10467
- Aircraft time: 1,265 hours, 294 cycles
- System (JASC): 3830 · Waste Disposal System
- Part: Unknown
- Condition: Unknown
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SHIP 5002 -DIV- TO MSP DUE TO ALL THE LAVATORIES BEING INOPERATIVE. CORRECTIVE ACTION: FOUND WASTE TANK FULL, SERVICED/EMPTIED WASTE TANK. OPS CHECK GOOD. (9021362)
